|Recovery From Anemia
May 9, 2001
Hello, I wanted to know, if a person is anemic from iron deficiency and starts to take iron supplements and then do not feel the symptoms of anemia anymore can they stop taking the supplements or do they have to continue eating them? Thanks.
Response from Dr. Frascino
The answer is sometimes yes and sometimes no. It depends on what caused your iron deficiency. For instance, sometimes it can be due to inadequate iron in your diet, which can be corrected by changing your dietary habits. Other times, it's related to other medical problems that aren't so easy to fix. Check with your doctor. He/she will let you know if you can safely discontinue supplements.
concerned for wife, please help
- Is Pain In Penis A Symptom Of AIDS?
- Blisters After Sucking Penis Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Can You Get Trichomoniasis Without Have Sex?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.